×

zbMATH — the first resource for mathematics

Die Auflösbarkeit linearer Kreisscheiben- und Intervall-Gleichungssysteme. (German) Zbl 0483.65019

MSC:
65F10 Iterative numerical methods for linear systems
65G30 Interval and finite arithmetic
15A06 Linear equations (linear algebraic aspects)
PDF BibTeX Cite
Full Text: DOI
References:
[1] Alefeld, G., Intervallrechnung über den komplexen zahlen und einige anwendungen, ()
[2] Alefeld, G.; Herzberger, J., Einführung in die intervallrechnung, (1974), B.I.-Wissenschaftsverlag Mannheim, Wien, Zürich · Zbl 0333.65002
[3] Barth, W., Iterationsverfahren der intervallrechnung zur Lösung linearer gleichungssysteme, ()
[4] Hauenschild, M., Arithmetiken für komplexe kreise, Computing, 13, 299-312, (1974) · Zbl 0298.65032
[5] Henrici, P.; Gargantini, I., Circular arithmetic and the determination of polynomial zeros, Numer. math., 18, 305-320, (1972) · Zbl 0228.65038
[6] Krier, N., Komplexe kreisarithmetik, () · Zbl 0327.65037
[7] Mayer, O., Über die in der intervallrechnung auftretenden Räume und einige anwendungen, () · Zbl 0184.37402
[8] Metelmann, K., Inverspositive bandmatrizen und totalnichtnegative Green’sche matrizen, ()
[9] Moore, R.E., Interval analysis, (1966), Prentice-Hall Englewood Cliffs, N.J · Zbl 0176.13301
[10] Moore, R.E., Intervallanalyse (deutsche übersetzung von [9]), (1969), München-Wien, R. Oldenbourg
[11] Moore, R.E., Methods and applications of interval analysis, (1979), SIAM Philadelphia · Zbl 0417.65022
[12] I. Najfeld, R. A. Vitale und Ph. J. Davis, Minkowski iteration of sets, Linear Algebra Appl. 29:259-291. · Zbl 0431.15004
[13] Nickel, K., Zeros of polynomials and other topics, (), S. 25, 34, (E. Hansen, Herausgeber)
[14] Nickel, K., Arithmetic of complex sets, Computing, 24, 97-106, (1980) · Zbl 0422.03028
[15] Ratschek, H., Teilbarkeitskriterien der intervallarithmetik, J. reine angew. math., 252, 128-138, (1972) · Zbl 0237.65032
[16] Rump, S.M., Kleine fehlerschranken bei matrixproblemen, () · Zbl 0437.65036
[17] Sauer, W., Die intervallarithmetischen gleichungssysteme, ()
[18] Varga, R.S., Matrix iterative analysis, (1962), Prentice-Hall Englewood Cliffs, N.J · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.